# SDR CALA2023061201824

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534771540040090
- Condition: Corroded
- Location: Fr56-58/Aft Crg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL UPPER SURFACE FR56-FR58 CORRODED. REQUIRES REPLACEMENT. AFT CARGO DOOR SILL REPLACED IAW SRM 51-42-11. ESFR COMPLIED WITH
